Beechams All in One Tablets - 16 tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
  • All in one relief of cold and flu symptoms
  • Triple action formula
  • Non-drowsy
£4.29
quantity
Single purchase only
Subscribe and save
  • All in one relief of cold and flu symptoms
  • Triple action formula
  • Non-drowsy
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Beechams® All in One Tablets, relief for colds, flu and chesty cough.
Description
Beechams® All in One Tablets, relief for colds, flu and chesty cough. It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide effective relief which fights 8 symptoms of cold and flu. For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including: aches and pains, chills, fever, chesty cough, headache, blocked nose, sore throat, mucus. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always read the label.
Usage
Adults and children 12 years and over: Swallow 2 tablets every 4 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not take for more than 5 days without asking your doctor.
Ingredients
Each tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg.
Other ingredients: Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate (E 202), hypromellose, titanium dioxide (E 171), and polyethylene glycol.
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
This product may cause dizziness. If affected do not drive or operate machinery.
Contains paracetamol. Taking too much paracetamol can cause serious harm to your liver. Do not take anything else containing paracetamol while taking this medicine.
Do not take with any other flu, cold, decongestant products or cough suppressants.
Frequently Asked Questions (0)